# SDR F3LA200200166

- Difficulty date: June 10, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 27,293 hours, 20,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED SMALL TEAR IN FLOORBEAM STABILIZER STRAP AT STA 328, LBL 8, AND FASTENER HEADS WORN DOWN.  REPLACED DAMAGED STABILIZER STRAP PER SRM 51-40-02.
